On pairs of additive cubic equations

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)354-364
Number of pages11
JournalProceedings of the London Mathematical Society
VolumeS3-34
Issue number2
DOIs
StatePublished - Jan 1 1977

Fingerprint

Cubic equation

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{931af714cc154a888cd9fc6cfe72e374,
title = "On pairs of additive cubic equations",
author = "Vaughan, {Robert Charles}",
year = "1977",
month = "1",
day = "1",
doi = "10.1112/plms/s3-34.2.354",
language = "English (US)",
volume = "S3-34",
pages = "354--364",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",
number = "2",

}

On pairs of additive cubic equations. / Vaughan, Robert Charles.

In: Proceedings of the London Mathematical Society, Vol. S3-34, No. 2, 01.01.1977, p. 354-364.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On pairs of additive cubic equations

AU - Vaughan, Robert Charles

PY - 1977/1/1

Y1 - 1977/1/1

UR - http://www.scopus.com/inward/record.url?scp=84963044017&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84963044017&partnerID=8YFLogxK

U2 - 10.1112/plms/s3-34.2.354

DO - 10.1112/plms/s3-34.2.354

M3 - Article

AN - SCOPUS:84963044017

VL - S3-34

SP - 354

EP - 364

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

IS - 2

ER -